# SDR DHL2006760001

- Difficulty date: March 29, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING THE FWD ENTRY DOOR THE HINGE JAMMED BETWEEN THE OPEN LOCK POSITION AND WHERE THE DOOR BEGINS TO PIVOT FOR CLOSING.  TOOK SEVERAL ATTEMPTS TO GET THE DOOR CLOSED.  LUBED DOOR HINGES, OPS CHECKS GOOD IAW B727MM 52-11-01.
